# SDR SWAA2023100394734

- Difficulty date: August 29, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- Aircraft time: 19,170 hours, 9,590 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING T/E WIGGLE PLATE IS CRACKED AT IRSS 220. MRKD<[01] REMOVED; DRILLED UP AND INSTALLED NEW WIGGLE PLATE PER SRM 51-40-02.
